# SDR MASA2011012101739

- Difficulty date: December 9, 2010
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,735 hours, 13,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED FROM FS 280 TO 364.  MX REMOVED AND REPLACED STRINGER 26R FROM 280 TO 364 IAW CRJ 900 SRM 51-42-06 AND 51-42-21.
